Lacunas for hyperbolic differential operators with constant coefficients. II

M. F. Atiyah University of Oxford, Oxford, UK R. Bott Harvard University, Boston, USA L. Gårding University of Lund, Lund, Sweden

TBD mathscidoc:1701.331447

Acta Mathematica, 131, (1), 145-206, 1973.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:29 uploaded by actaadmin ] [ 229 downloads ] [ 0 comments ]
@inproceedings{m.1973lacunas,
  title={Lacunas for hyperbolic differential operators with constant coefficients. II},
  author={M. F. Atiyah, R. Bott, and L. Gårding},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203229949370156},
  booktitle={Acta Mathematica},
  volume={131},
  number={1},
  pages={145-206},
  year={1973},
}
M. F. Atiyah, R. Bott, and L. Gårding. Lacunas for hyperbolic differential operators with constant coefficients. II. 1973. Vol. 131. In Acta Mathematica. pp.145-206. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203229949370156.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved